# SDR 03FDEA00921

- Difficulty date: June 17, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: ARC198414
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING- O/B FLAP I/B HINGE (FLAP SIDE) ACTUATOR I/B BORE FOUND CORROSION.  RIGHT WING- O/B FLAP I/B HINGE (FLAP SIDE) ACTUATOR I/B BORE REPAIRED AS PER FEDEX EA 1-5750-69375, TITLE: WINGS- TRAILING EDGE FLAP- RIGHT HAND OUTBOARD FLAP-  INBOARD SUPPORT BRACKET- CORROSION REMOVAL AND REPAIR.
